# SDR ASOA2013100809171

- Difficulty date: September 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,650 hours, 31,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST LBL 18.0 INBD AND OTBD SIDES HAVE CRACK INDICATIONS NOTED APPROX .2 INCHES IN LENGTH 60 PERCENT FSH AT AFT FLANGE RADIUS.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST IAW SRM 51-42-06.  INSTALLED NEW VERTICAL POST IAW SRM 51-42-06 & REO 601R-53-41-889.
